# SDR F3LA2008100600668

- Difficulty date: October 4, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 17,668 hours, 8,362 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C247360012
- Part serial: H1983
- Condition: Unresponsive
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SPEED LESS THAN 10KTS, AIRCRAFT SWERVED TO THE LEFT (UNCOMMANDED) AND DID NOT RESPOND TO STEERING IMPUTS.  STOPPED AIRCRAFT USING BRAKES, RECEIVED ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE:  WHEEL N/W STEERING FAULT.  MAINTENANCE REMOVED AND REPLACED SERVO-CONTROL MODULE AND PERFORMED FUNCTIONAL TEST OF NOSE WHEEL STEERING IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 32-51-51-400-001, 32-51-00-720-003 AND 32-51-00-720-004.
